MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ASCENDA

MEDTRONIC PUERTO RICO OPERATIONS CO. ASCENDA
Model Number 8784
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant products: product id: 8785, lot# : hg55zge, product type: catheter.Other relevant device(s) are: product id: 8785, serial/lot #: (b)(4), ubd: 16-mar-2023, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received by a healthcare provider (hcp) via company representative (rep) regarding a patient who was receiving dilaudid (unknown concentration or dose) via implantable infusion pump.It was reported that the collet was broken during the procedure prior to implant.There were no known factors that may have led or contributed to the issue.Troubleshooting was not performed.A new kit with a new coupler was opened.The issue was resolved at the time of report.

Brand Name
ASCENDA
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key12362693
Report Number3004209178-2021-12868
Device Sequence Number19879080
Product Code LKK
UDI-Device Identifier00763000051143
UDI-Public00763000051143
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2023
Device Model Number8784
Device Catalogue Number8784
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2021
Initial Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1